# SDR 9614749604

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Failed
- Location: Acm Discharge
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED EN ROUTE.  FLIGHT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT AIR CYCLE MACHINE DISCHARGE DUCT BLOWN.  REPLACED DUCT, OPERATIONAL CHECK NORMAL.
